# SDR DL757011192

- Difficulty date: July 18, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N677DL
- Make and model: Boeing 757232
- Aircraft serial: 25982
- Aircraft time: 32,835 hours, 15,888 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 80300002
- Part serial: 28888
- Condition: Discharged
- Location: Lav O2 Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL HOT TO TOUCH W/ ACCOMP ODOR MID LAV F/O SIDE.  POSS O2 GEN. CABIN PRESS NORMAL.  UPON INSP FOUND MID LAV O2 GEN DISCHARGED.  CREW REPORTS MASKS WERE IMPROPERLY STOWED.  SUSPECT DISCHARGED BY PAX, REP O2 GEN PER MM 35-21-04-4.  OK FOR SERVICE.
